# SDR MASA2010122201516

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 13,893 hours, 11,215 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, AIRCRAFT RETURNED TO FIELD.  MX ADJUSTED SENSORS TO PROPER MDC VALUES.
